MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/17482940902842564

Медицинская библиотека · Acute cardiac care · 2009

Cardiogenic shock complicating myocardial infarction in a doped athlete.

Lunghetti Stefano, Zacà Valerio, Maffei Silvia, Carrera Arcangelo, Gaddi Rosaria, Diciolla Francesco, Maccherini Massimo, Chiavarelli Mario, Mondillo Sergio, Favilli Roberto

Клинический случайПисьмо в редакциюПеревод в очереди

Аннотация

Abuse of doping agents may pose a higher risk for heart disease including acute myocardial infarction. We report the case of a 50-year-old body-builder Caucasian man with a long-standing abuse of nandrolone and erythropoietin that developed a ventricular septal defect following acute myocardial infarction. This mechanical complication led to cardiogenic shock ultimately treated with the implantation of a circulatory support by means of extracorporeal membrane oxygenation. The patient subsequently underwent orthotopic heart transplantation. The association of intense isometric exercise, abuse of erythropoietin and nandrolone is likely to have predisposed to coronary thrombus formation and acute myocardial infarction, as the patient presented no traditional cardiovascular risk factors.

Для цитирования: Lunghetti Stefano, Zacà Valerio, Maffei Silvia, Carrera Arcangelo, Gaddi Rosaria, Diciolla Francesco, Maccherini Massimo, Chiavarelli Mario, Mondillo Sergio, Favilli Roberto. Cardiogenic shock complicating myocardial infarction in a doped athlete.. Acute cardiac care. 2009. DOI: 10.1080/17482940902842564.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.